# SDR UPS805398

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Fitting
- Condition: Cracked
- Location: Fs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, RT TRAPEZODIAL FITTING CRACKED PAST STOP DRILL.  REPLACED FITTING PER UPS E.O.
